# SDR MASA00108

- Difficulty date: August 27, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pump
- Part number: PV304448
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 7701 - BOS-CMH - DURING A FERRY TO CMH, A/C WAS DIVERTED TO AVP DUE TO NR 1 ENGINE LOW OIL PRESSURE INDICATION FLUCTUATING.  THE CREW PERFORMED AN IN FLIGHT SHUTDOWN.  A/C LANDED SAFELY IN AVP.  MAINTENANCE WAS CALLED.  UPON INVESTIGATION IT HAD BEEN NOTICED THAT DURING THE PROCEDURES FOR AN MEL 29-11-1 A CAP THAT WAS TO BE INSTALLED FOR THE REMOVAL OF THE EDHP AN O-RING WAS NOT INSTALLED ON THE CAP CAUSING THE LOSS OF OIL.  MAINTENANCE PUT AN O-RING ON THE CAP.  OP CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
